8 doctors weighed in:

A surgeo gave me 2 injections into knee scars of kenalog (triamcinolone) 1cc #10 . 4 weeks apart. I developed pain since then, can this be from the kenalog (triamcinolone)?

8 doctors weighed in
Dr. Frederick Coville
Surgery - Plastics
4 doctors agree

In brief: Possibly

It is always possible that an injection could cause some pain, it really depends on where the pain is and what sort of scar was being injected.
Oftentimes the pain is simply due to increasing your range of motion. It is very difficult. Your best option will be to discuss this problem with the surgeon who injected you. If you're not satisfied with the answer then consult another plastic surgeon.

In brief: Possibly

It is always possible that an injection could cause some pain, it really depends on where the pain is and what sort of scar was being injected.
Oftentimes the pain is simply due to increasing your range of motion. It is very difficult. Your best option will be to discuss this problem with the surgeon who injected you. If you're not satisfied with the answer then consult another plastic surgeon.
Dr. Frederick Coville
Dr. Frederick Coville
Thank
Dr. Otto Placik
Surgery - Plastics
3 doctors agree

In brief: Highly unlikely

Although anything is possible, this is highly unlikely.

In brief: Highly unlikely

Although anything is possible, this is highly unlikely.
Dr. Otto Placik
Dr. Otto Placik
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors